# SDR SWIA200819690

- Difficulty date: May 26, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 27,102 hours, 39,893 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5556 - THE CABIN FILLED WITH SMOKE ON DESCENT.  BLEEDS AND PACKS SELECTED TO LOW AND SMOKE CLEARED.  INSPECTED AND RAN BOTH PACKS IN MULTIPLE CONFIGURATIONS AND COULD NOT DUPLICATE DISCREPANCY.  OPS CHECK GOOD.
